# SDR CA100831007

- Difficulty date: August 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IFSD DURING REVENUE FLIGHT, ACFT DIVERTED FROM FINAL DESTINATION.  THE CREW REPORTED AN ENGINE FLAME OUT AND A LOUD NOISE.  ENGINE WAS RE-LIGHTED AND ACFT LANDED SAFELY WITH NO INJURIES.
